MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TEGO® CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TEGO® CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number D1005
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on various dates in the last month involving a tego® connector during post infusion or prior to a blood draw which they replaced a total of 4 times.The customer stated that they attempted to flush the central line and noticed the luer-lock section of the tego cap had cracked.There was patient involvement, but no harm reported.
 
Additional Manufacturer Narrative
The device was received for evaluation, the investigation is pending.
 
Additional Manufacturer Narrative
Four used list #d1005 samples were returned for evaluation.As received 1 out of the 4 samples was totally broken from the body.In the rest 3 samples a crack was observed over the thread.The parts have no sign of flowlines, no void or defects and there is no sign of splay or crazing.The gate area is free of any signs of defect, no gate blush, or signs of jetting.No discoloration that would indicate fluctuation in processing temperature.No mating device was returned for evaluation.The complaint of cracks can be confirmed.The probable cause is unknown.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
TEGO® CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19391037
Report Number9617594-2024-00657
Device Sequence Number15216166
Product Code FPA
UDI-Device Identifier00840619069216
UDI-Public(01)00840619069216(17)281201(10)13856672
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K053106
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD1005
Device Lot Number13856672
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer07/24/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown